# SDR ASOA201711307028

- Difficulty date: November 30, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 35,145 hours, 26,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 1668
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULDN'T RETRACT AFTER TAKEOFF AND RETURNED TO DEPARTURE.  FOUND THE NLG UPLOCK BOX AND NLG PROXIMITY SWITCHED BAD.  MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX AND PROXIMITY SWITCHES IAW AMM 32-33-07; 32-61-01; IPC32-33-07 PAGE 1, ITEM 30A, FIGURE 1. OPS AND LEAK CHECKED GOOD AND THE LDG EXTENSIONS AND RETRACTION WERE DONE IAW 32-30-00;OPS CHECKED GOOD AND RELEASED TO SERVICE.
